... that helps is oral prednisone but it makes me feel yucky. None of the steroid creams are helping
Are you using a cream as well? Is this being treated by a dermatologist? I have not had this condition. Prednisone reduces inflammation and that is the improvement you see. I suggest you get back to the doctor and do some research online as well. I do know quite a bit about prednisone. Let me know if you have more questions.
I've tried everything Steroid Cream which really do nothing I've been on prednisone but then when I come off it's worse I seem to have every form of lichen planus is this normal this time it will not go away it just keeps coming back it starts to go away a little bit comes back I can't work when it is really bad like that ruining my career i'm a hairstylist I can't work when I have big scabs all over me bleeding itching all over can't stop itching when I sweat it gets worse No haven't been to a dermatologist yet they're just gonna put me on steroids I can't take this anymore iv been taking vitamin C Tumerick ginger apple cider vinegar still nothing they're just gonna put me on steroids and the Harley been taking vitamin C Tumerick ginger apple cider vinegar still nothing. This is just been a horrible experience it hurts so bad and itches so bad I just I cannot take it anymore
I feel for you, I to am so sick of this. It hurts and itches so bad. If only there was a magic pill to cure it. When my rash gets itching so bad and really driving me crazy I find if I take a cool shower sometimes it seems to calm it a little. I wish I had better advice to help you get relief from this awful rash. I wish you luck.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Apr 2010 • 1 answer
Updated 8 Feb 2017 • 2 answers
Updated 22 Apr 2014 • 1 answer
Updated 9 May 2018 • 1 answer
Updated 26 Oct 2018 • 1 answer